Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics, 2020, Volume 8, Issue 11, Pages 2067–8 (Mi math3)  

This article is cited in 2 scientific papers (total in 2 papers)

Local Limit Theorem for the Multiple Power Series Distributions

Arsen L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow 119991, Russia

DOI: https://doi.org/10.3390/math8112067


Bibliographic databases:

Received: 30.09.2020
Revised: 13.11.2020
Accepted:13.11.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/math3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Varshavskii, “Matematicheskie metody stabilizatsii struktury sotsialnykh sistem pri deistvii vneshnikh vozmuschenii”, Kompyuternye issledovaniya i modelirovanie, 13:4 (2021), 845–857  mathnet  crossref
    2. K. V. Krotov, A. V. Skatkov, “Optimizatsiya planirovaniya vypolneniya paketov zadanii v mnogostadiinykh sistemakh pri ogranicheniyakh i formirovanii komplektov”, Kompyuternye issledovaniya i modelirovanie, 13:5 (2021), 917–946  mathnet  crossref
  • Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021